Solution of singularly perturbed differential difference equations using Liouville Green transformation

M. Adilaxmi, D. Kumara Swamy

Abstract


This paper envisages the use of Liouville Green Transformation to find the solution of singularly perturbed differential difference equations. First, using Taylor series, the given singularly perturbed differential difference equation is approximated by an asymptotically equivalent singularly perturbation problem. Then the Liouville Green Transformation is applied to get the solution. Several model examples are solved by taking various values for the delay parameter and perturbation parameter and compared the results with the exact solution.

Full Text: PDF

Published: 2021-01-12

How to Cite this Article:

M. Adilaxmi, D. Kumara Swamy, Solution of singularly perturbed differential difference equations using Liouville Green transformation, J. Math. Comput. Sci., 11 (2021), 970-990

Copyright © 2021 M. Adilaxmi, D. Kumara Swamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS